# SDR FDEA201909262351

- Difficulty date: September 26, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 3,432 hours, 1,505 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 166T010033
- Part serial: B7604
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL, WE EXPERIENCED EXCESSIVE  VIBRATIONS FROM THE GEAR ONCE AIRBORNE.    VERBALLY SPOKE WITH CREW.. THE AIRPLANE EXPERIANCED  A SMALL AMOUNT OF VIBRATION ON TAKE OFF ROLL AND AN  EXCESSIVE AMOUNT ONCE THE ACFT BECAME AIRBORNE. IT  WAS STATED THAT THE VIBRATION SEEM TO LESSON AFTER  THE NOSE GEAR WAS RETRACTED AND THE GEAR DOORS  CLOSED.   FOUND RH NOSE TIRE NOSE WITH FLAT SPOTS SUSPECT  THIS CAUSE VIBRATION REF B767 FIM 32-51-00-815-805  REMOVED AND REPLACED BOTH NOSE TIRE REF B767 AMM  32-45-02-4.
